compiz issue, screen become partly black

Asked by jibweb on 2012-05-05

Installed Ubuntu 12.04 on a Virtualbox machine with Virtualbox Add-ons installed
I add the elementary OS daily PPA and installed elementary-desktop package and then rebooted.
Since then every time I log in with Pantheon, I get the desktop but some parts of the screen turns into black, it flickers sometimes and compiz even crashed ! Every other app seems to work properly but I can't use them because they're hidden by these black rectangle ( they also become partly replaced by some pieces of the software: instead of an entirely black rectangle, it shows a black rectangle with a button drawn on it or things like that !

I don't know if it's really relevant but the computer on which I launched Virtualbox is running Ubuntu 12.04 and has an ATI card that I had issues with in the past ...

Good luck to you if it's a real bug and not something I provoked without knowing it !!

Question information

Language:
English Edit question
Status:
Answered
For:
elementary OS Edit question
Assignee:
No assignee Edit question
Last query:
2012-05-05
Last reply:
2012-05-21

This question was originally filed as bug #995180.

jibweb (jibweb) said : #1

Will you plan on adding a fallback mode for the computer with poor graphics capabilities?

Launchpad Janitor (janitor) said : #2

This question was expired because it remained in the 'Open' state without activity for the last 15 days.

Looks like we won't be able to support systems without 3D accelerations in Luna, but we'll look into it for the next release.

Can you help with this problem?

Provide an answer of your own, or ask jibweb for more information if necessary.

To post a message you must log in.